Alert archive / Oklahoma / Freeze Warnings in 2008

Freeze Warning 4, NWS Tulsa, OK

April 14, 20084 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Apr 14, 2008, 3:52 AM CDT for 4 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 14, 2008, 3:18 PM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2008, 3:52 AM CDT (08:52 UTC)
In effect from
Apr 14, 2008, 3:18 PM CDT
Expired
Apr 15, 2008, 8:21 AM CDT
In force
17 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Haskell County, OK, Latimer County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 140852
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT MON APR 14 2008

...FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-141700-
/O.NEW.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/
/O.CON.KTSA.FZ.W.0003.000000T0000Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
SALLISAW...WILBURTON...POTEAU
352 AM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE.

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

TEMPERATURES ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
RANGED FROM THE UPPER 20S TO LOWER 30S EARLY THIS MORNING.
TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY MID MORNING.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS
NORTHWEST ARKANSAS AS THE DRY AIRMASS REMAINS IN PLACE WITH LIGHT
WINDS AND CLEAR SKIES. ALSO TEMPERATURES WILL FALL TO NEAR FREEZING
ACROSS WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS OF FAR
SOUTHEAST OKLAHOMA. 

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 


$$

OKZ054>071-073-074-141500-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-080414T1500Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-PITTSBURG-HASKELL-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...MCALESTER...STIGLER
352 AM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG...
HASKELL.

TEMPERATURES ACROSS EASTERN OKLAHOMA RANGED FROM THE UPPER 20S TO
LOWER 30S EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE
ABOVE FREEZING BY MID MORNING.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 

$$

OKZ053-141500-
/O.CON.KTSA.FR.Y.0004.000000T0000Z-080414T1500Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
352 AM CDT MON APR 14 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

TEMPERATURES IN THE LOWER TO MID 30S ACROSS FAR SOUTHEAST OKLAHOMA
WILL CONTINUE TO ALLOW PATCHY FROST TO DEVELOP THROUGH MID
MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.


$$
5 follow-up statements
000 
WWUS74 KTSA 141559
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT MON APR 14 2008

...NEAR AND BELOW FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-150000-
/O.CON.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
SALLISAW...WILBURTON...POTEAU
1059 AM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE.

TEMPERATURES ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
RANGED FROM THE MIDDLE 20S TO LOWER 30S THIS MORNING.
TEMPERATURES ROSE QUICKLY ABOVE FREEZING UNDER SUNNY SKIES.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS
NORTHWEST AND WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS 
OF SOUTHEAST OKLAHOMA AS DRY AIR REMAINS IN PLACE WITH LIGHT WINDS 
AND CLEAR SKIES.  

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 


$$
000 
WWUS74 KTSA 142018
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT MON APR 14 2008

...NEAR AND BELOW FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT...

OKZ069-074-150430-
/O.EXA.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/
ADAIR-HASKELL-
INCLUDING THE CITIES OF...STILWELL...STIGLER
318 PM CDT MON APR 14 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
ADAIR...HASKELL.

ANOTHER COLD NIGHT IS EXPECTED TONIGHT...WITH MANY AREAS DROPPING
TO NEAR THE FREEZING MARK BY TUESDAY MORNING. SOME SHELTERED LOWER
TERRAIN AREAS COULD REACH THE UPPER 20S.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-150430-
/O.CON.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
SALLISAW...WILBURTON...POTEAU
318 PM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS
NORTHWEST AND WEST CENTRAL ARKANSAS MUCH OF SOUTHEAST OKLAHOMA.
OVERNIGHT LOW TEMPERATURES WILL LIKELY REACH THE UPPER 20S IN A
FEW SHELTERED LOWER TERRAIN AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$
000 
WWUS74 KTSA 150214
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
914 PM CDT MON APR 14 2008

...NEAR AND BELOW FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-069-072-074>076-151000-
/O.CON.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU
914 PM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ADAIR...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS
NORTHWEST AND WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS 
OF SOUTHEAST OKLAHOMA AS DRY AIR REMAINS IN PLACE ALONG 
WITH LIGHT WINDS AND CLEAR SKIES.  

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 




$$
000 
WWUS74 KTSA 150850
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT TUE APR 15 2008

ARZ001-002-010-011-019-020-029-OKZ049-069-072-074>076-151500-
/O.CON.KTSA.FZ.W.0004.000000T0000Z-080415T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU
350 AM CDT TUE APR 15 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ADAIR...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING BY
SUNRISE ACROSS PORTIONS OF NORTHWEST ARKANSAS AND FAR SOUTHEAST
OKLAHOMA...ESPECIALLY IN THE LOWER TERRAIN AREAS. TEMPERATURES
WILL QUICKLY REBOUND BY MID MORNING AS SOUTHERLY WINDS DEVELOP.

IF YOU HAVE PLANTS...OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

OKZ054-059-151700-
/O.NEW.KTSA.WI.Y.0010.080415T1600Z-080416T0000Z/
OSAGE-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE
350 AM CDT TUE APR 15 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...PAWNEE.

STRONG SOUTHERLY WINDS WILL DEVELOP BY LATE MORNING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA. WIND GUSTS TO 40 MPH WILL BE
POSSIBLE ACROSS THE ADVISORY AREA THROUGH THE AFTERNOON HOURS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING TODAY.  BE ALERT
TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF
YOUR VEHICLE.  EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS 
AND ON BRIDGES AND OVERPASSES.


$$
000 
WWUS74 KTSA 151321
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT TUE APR 15 2008

ARZ001-002-010-011-019-020-029-OKZ049-069-072-074>076-151430-
/O.CAN.KTSA.FZ.W.0004.000000T0000Z-080415T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU
821 AM CDT TUE APR 15 2008

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE
WARNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ADAIR...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

TEMPERATURES HAVE RISEN ABOVE THE FREEZING MARK. THEREFORE...
THE FREEZE WARNING HAS BEEN CANCELLED. 


$$

OKZ054-059-152200-
/O.CON.KTSA.WI.Y.0010.080415T1600Z-080416T0000Z/
OSAGE-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE
821 AM CDT TUE APR 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...PAWNEE.

STRONG SOUTHERLY WINDS WILL DEVELOP BY LATE MORNING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA. WIND GUSTS TO 40 MPH WILL BE
POSSIBLE ACROSS THE ADVISORY AREA THROUGH THE AFTERNOON HOURS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING TODAY.  BE ALERT
TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF
YOUR VEHICLE.  EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS 
AND ON BRIDGES AND OVERPASSES.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:12 AM CDT, 40 minutes earlier.

Area forecast discussion, Apr 14, 3:12 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT MON APR 14 2008

ADDED A HANDFUL OF COUNTIES TO THE FREEZE WARNING FOR TONIGHT
IN WEST CENTRAL ARKANSAS AND FAR SOUTHEAST OKLAHOMA.  WITH THE
DRY AIR IN PLACE AND LIGHT WINDS...TEMPS WILL AGAIN FALL TO NEAR
FREEZING IN THESE AREAS.

.PREV DISCUSSION...
NUMEROUS POCKETS OF BELOW FREEZING TEMPERATURES THIS MORNING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ALSO OF NOTE...FYV/MLC
CURRENTLY A COUPLE/THREE DEGREES FROM RECORD LOW TEMPERATURES FOR
THIS DATE. EXPECT TEMPERATURES TONIGHT TO FALL TO BELOW FREEZING
ACROSS NORTHWEST ARKANSAS SO WILL GO AHEAD AND ISSUE A FREEZE
WARNING IN THOSE LOCATIONS. OTHERWISE...SLOW WARMING TREND WILL DEVELOP
THROUGH MID WEEK AS UPPER RIDGE AXIS BUILDS OVER AREA. FIRE DANGER
WILL BECOME A CONCERN TUESDAY AND WEDNESDAY AS GUSTY SOUTH WINDS
DEVELOP WITH LIMITED MOISTURE RETURN.

MODELS REMAIN IN RELATIVELY GOOD AGREEMENT WITH MOVING NEXT UPPER
LEVEL LOW PRESSURE SYSTEM INTO THE SOUTHERN PLAINS ON THURSDAY.
COULD HAVE A FEW ELEVATED STORMS DEVELOP ACROSS NORTHEAST OKLAHOMA
THURSDAY MORNING...HOWEVER THE MAIN CONVECTION WILL LIKELY OCCUR
THURSDAY EVENING AS SURFACE LOW LIFTS INTO SOUTHEAST KANSAS WITH
COLD FRONT SWEEPING EAST ACROSS FA DURING THE OVERNIGHT HOURS.
ALTHOUGH INSTABILITY WILL BE SOMEWHAT MARGINAL (LIS -2 TO -3
RANGE)...STRONG WIND PROFILES...COUPLED WITH LOW WET BULB ZERO
HEIGHTS...SUGGEST AT LEAST SOME CHANCE FOR STRONG TO SEVERE LINE
OF STORMS TO DEVELOP ALONG FRONT WITH A WIND/HAIL THREAT.
CONVECTIVE LINE EXPECTED TO PUSH EAST OF AREA FRIDAY MORNING WITH
LIMITED CHANCES FOR WRAP AROUND PRECIPITATION ACROSS NORTHEAST
OKLAHOMA/NORTHWEST ARKANSAS DURING THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  41  69  53 /   0   0   0  10
FSM   59  32  68  45 /   0   0   0   0
MLC   61  36  68  52 /   0   0   0   0
BVO   62  35  71  51 /   0   0   0  10
FYV   54  29  65  43 /   0   0   0   0
BYV   53  32  64  44 /   0   0   0   0
MKO   60  37  68  49 /   0   0   0  10
MIO   58  36  67  50 /   0   0   0  10
F10   60  39  68  51 /   0   0   0  10
HHW   62  36  68  49 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM MONDAY FOR OKZ049-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FREEZE WARNING FROM 1 AM TUESDAY TO 10 AM TUESDAY FOR OKZ049-
     OKZ072-OKZ075-OKZ076.

     FROST ADVISORY UNTIL 10 AM MONDAY FOR OKZ053.

AR...FREEZE WARNING UNTIL 10 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

     FREEZE WARNING FROM 1 AM TUESDAY TO 10 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....12
Hazardous weather outlook, Apr 13, 5:05 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT SUN APR 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT SUN APR 13 2008

...VERY COLD NIGHT TONIGHT WITH TEMPERATURES NEAR OR BELOW FREEZING
IN MUCH OF THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...
A COLD NIGHT IS IN STORE WITH NEAR OR BELOW FREEZING TEMPERATURES
EXPECTED OVER MUCH OF THE AREA BY MORNING. FREEZE WARNINGS ARE IN
EFFECT FOR LATE TONIGHT INTO MONDAY MORNING FOR MOST OF THE AREA
WITH A FROST ADVISORY NEAR THE RED RIVER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...NO HAZARDS.
WEDNESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A VIGOROUS UPPER LEVEL STORM SYSTEM AND ASSOCIATED FRONTAL BOUNDARY
WILL BRING AN INCREASED THREAT OF THUNDERSTORMS WEDNESDAY NIGHT
THROUGH FRIDAY. CURRENT DATA SUGGESTS THERE MAY BE AT LEAST A
SMALL RISK OF SEVERE STORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY PLANNERS MAY WANT TO KEEP UP WITH THE LATEST FORECAST
INFORMATION FOR THURSDAY AND FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:13 PM CDTFire Weather WatchTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more13 hr

Nearby

Freeze Warnings in Oklahoma, 2008Freeze Warnings in Arkansas, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.